On a nonlinear elliptic problem of H. Amann
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 675-691
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a12,
author = {S. I. Pokhozhaev},
title = {On a nonlinear elliptic problem of {H.} {Amann}},
journal = {Differencialʹnye uravneni\^a},
pages = {675--691},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a12/}
}
S. I. Pokhozhaev. On a nonlinear elliptic problem of H. Amann. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 675-691. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a12/